Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lantus

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-14-2003, 05:00 AM
Rose Baker
Guest
 
Posts: n/a
Default Lantus

I had adverse reactions to Lantus in the form of severe leg cramps. Just wanted to know if anyone else experienced this reaction.
Reply With Quote
  #2  
Old 09-12-2003, 05:00 AM
Curtis Hardy
Guest
 
Posts: n/a
Default No Subject

I was on a mixture of humulin N along with Humalog but kept having too many hypoglycemic episodes when the humulin N would peak. I now use the Lantus and I've noticed much greater control. The only negative I've noticed is that I am having severe pain in both my knees, and much more pain in my feet, since I started on the Lantus (25 units at bedtime)
Reply With Quote
  #3  
Old 10-08-2003, 05:00 AM
Ken
Guest
 
Posts: n/a
Default No Subject

Interesting, I have been getting occasional severe leg cramps at night and both my knees hurt for periods of time. I've been on Lantus for almost 2 years.
Reply With Quote
  #4  
Old 12-02-2005, 06:00 AM
G. Bass
Guest
 
Posts: n/a
Default No Subject

I also have been experiencing very sore knees, ankle swelling and pain and soreness in my shinbones. I will be seeing my Dr. shortly, but suspect the Lantus, as the sytoms seem worse about an hour after the dosage (70) and I am in pain all night. Any others with these symptoms please e-mail me.
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Brenda
Guest
 
Posts: n/a
Default insulin

I am not on Lantus, but I want to share my story. I am (was) on Humulin, on plenty of it. I had gained up to 299 lbs. I am on oxygen and use a wheelchair a lot. I tried hard to loose weight, mentioned to my doc that I couldn't loose. He said it's the insulin makes it so hard to loose. That was all I needed to hear. I stopped the insulin cold. I refused to eat any more white flour, sugar, or anything else white, and I closely watch all starchy foods. I splurge (rarely) occasionally. You'd be surprised at all the wonderful food still available. I don't count calories. I sort of halfway follow the Atkins diet. I have lost 66 lbs. slowly, but it is GONE! I didn't tell my doc that I had quit insulin until AFTER I had about 6 months of PERFECT blood sugar tests behind me. I feel much better, I still got another 50 or 60 lbs. to go, I gained 3 the last time I weighed, so I MUST tighten up more. I found if you can force yourself to stay off the sweets for about 5 days it will get out of your system and you won't crave it so bad. You have to just psyche yourself up and make up your mind this is going to work no matter what. I didn't even tell anyone for a long time. I kept a close watch on my sugar levels, and I would have to take a small dose occasionally, but now, I actually had the privelege of hearing my doc say he was proud of me, my levels are perfect. It CAN be done with determination and naturally. God Bless.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Lantus Elke Lantus 1 11-08-2007 08:22 PM
lantus diane Lantus 1 11-08-2007 08:22 PM
lantus steve Lantus 3 12-03-2005 06:00 AM
Lantus Micki Lantus 3 12-03-2005 06:00 AM
lantus susan Lantus 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:12 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.